研究員 |   黃一樵
聯絡資訊
  • ichuang$\color{red}{@}$math.sinica.edu.tw
  • +886 2 2368-5999 ext. 740
  • +886 2 2368-9771

研究專長
  • 交換代數
  • 代數幾何
相關連結

學歷
  • Ph.D. Purdue University, Indiana (1992)
  • B.S. 台灣大學 (1983)

經歷
  • Research Fellow Academia Sinica 2001/12 - Present
  • Associate Research Fellow Academia Sinica 1996/6 - 2001/12
  • Assistant Research Fellow Academia Sinica 1992/8 - 1996/6

研究簡介

Dr.  Huang's research interests are mainly in two directions:

• injective complexes in the category of modules (resp. sheaves of modules) over a commutative ring (resp. scheme),

• algebraic aspects of combinatorial phenomenon and identities of classical numbers.


部分著作目錄
  • (with Mee-Kyoung Kim) "Numerical Semigroup Algebras" , Comm. Algebra , 48 (3), 1079-1088, 2020.
  • (with Raheleh Jafari) "Factorizations in Numerical Semigroup Algebras" , J. Pure Appl. Algebra , 223 (5), 2258-2272, 2019.
  • (with Cheon, Gi-Sang and Kim, Sooyeong) "Multivariate Riordan groups and their representations" , Linear Algebra Appl. , 514, 198-207, 2017.
  • "Extensions of Tangent Cones of Monomial Curves" , J. Pure Appl. Algebra , 220, 3437-3449, 2016.
  • "Residual Complex on the Tangent Cone of a Numerical Semigroup Ring" , Acta Math. Vietnam. , 40 (1), 149-160, 2015.
  • "Convolution Identities and their Structure" , Int. J. Number Theory , 10 (2), 471-482, 2014.
  • "Finitely Continuous Differentials on Generalized Power Series" , Math. Slovaca , 64 (2), 267-280, 2014.
  • (with Shou-Te Chang) "Continuous Homomorphisms and Rings of Injective Dimension One" , Math. Scand. , 110, 181-197, 2012.
  • "Algebraic Structures of Euler Numbers" , Proc. Amer. Math. Soc. , 140 (9), 2945-2952, 2012.
  • "Two approaches to Mobius Inversion" , Bull. Austral. Math. Soc. , 85, 68-78, 2012.
  • "Changes of Parameters for Generalized Power Series" , Comm. Algebra , 38, 2480-2498, 2010.
  • "Method of Generating Differentials" , In Advances in Combinatorial Mathematics, Springer-Verlag , 127-154, 2009.
  • "Algebraic Structures of Bernoulli Numbers and Polynomials" , arXiv:1005.0177 , 2012.
  • (with C.-Y. Jean Chan) "Module Structure of an Injective Resolution" , Comm. Algebra , 35 (11), 3717-3750, 2007.
  • "Cohomology of Vector Bundles from a Double Cover of the Projective Plane" , Osaka J. Math , 43, 557-579, 2006.
  • (with Jan-Li Lin) "Residues for Akizuki's One-dimensional Local Domain" , Proc. Amer. Math. Soc. , 131 (7), 2015-2020, 2003.
  • "Inverse Relations and Schauder Bases" , J. Combin. Theory Ser. A , 97, 203-224, 2002.
  • "Residue Methods in Combinatorial Analysis. in Local Cohomology and its Applications, Lecture Notes in Pure and Appl. Math., Vol. 226, 255-342, Marcel Dekker." , 2002.
  • "The Residue Theorem via an Explicit Construction of Traces" , J. Algebra , 245, 310-354, 2001.
  • "Cohomology of Projective Space Seen by Residual Complexes" , Trans. Amer. Math. Soc. , 353 (8), 3097-3114, 2001.
  • "An Explicit Construction of Residual Complexes" , J. Algebra , 225, 698-739, 2000.
  • (with Su-Yun Huang) "Bernoulli Numbers and Polynomials via Residues" , J. Number Theory , 76, 178-193, 1999.
  • "Reversion of Power Series by Residues" , Comm. Algebra , 26 (3), 803-812, 1998.
  • "Theory of Residues on the Projective Plane" , Manuscripta Math. , 92 (2), 259-272, 1997.
  • "Applications of Residues to Combinatorial Identities" , Proc. Amer. Math. Soc. , 125 (4), 1011-1017, 1997.
  • "Constructions of Artinian Modules" , Comm. Algebra , 23 (13), 5025-5030, 1995.
  • "A Residue Map and Its Applications to Some One Dimensional Rings" , Proc. Amer. Math. Soc. , 123 (8), 2369-2372, 1995.
  • "Pseudofunctors on Modules with Zero Dimensional Support. Mem. Amer. Math. Soc., 114(548), 1995." , 1995.